# SDR AWXA9500082

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 32EN614
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CMH-MDW - FLT 1492 - AIR TURNBACK, MAIN ELECTRIC HORIZONTAL STABILIZER TRIM SYSTEM INOPERATIVE IN THE NOSE DOWN POSITION.  ACFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE STAB TRIM LIMITS SWITCH PER MM 27-41-101.  GROUND OPS CHECK NORMAL IN BOTH NOSE UP AND NOSE DOWN MODES.  ACFT RETURNED TO SERVICE.  (W)
